# SDR DALA2018090505441

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 62,635 hours, 23,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:01L / DOOR KNUCKLE KNOCKER WILL NOT EXTEND/ INTERIOR. REPOSITION INDICATOR OPS GOOD.
